# SDR CA100729002

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,329 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 3244 · Tire
- Part: Tube
- Condition: Cut
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING A NORMAL LANDING, THE ACFT SUFFERED A FLAT TIRE ON TAXI BACK TO THE RAMP.  UPON DISASSEMBLY OF THE WHEEL, IT WAS DISCOVERED THAT THE INNER TUBE WAS CUT BY A LOOSE CORD ON THE INSIDE OF THE TIRE.  THIS IS THE 3RD SIMILAR INCIDENT WITHIN 6 MONTHS AT THIS FACILITY, ALL WITH THE SAME TIRE PN.  UPON INVESTIGATION THE OTHER TIRES ALSO HAD A LOOSE CORD ON THE INSIDE OF THE TIRE WITH A CORRESPONDING SLICE IN THE INNER TUBE.
